Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Lump on the back of head post a bang, causes pressure in nose, dizziness on touching, change in vision, drunk feeling. Reason?

HI i hit my head like july 6 and had a concusion and then like 2 weeks later i hit my head again now i have still been feeling weird and have a weird some lump on the back of my head and when i touch it or lay down it causes pressure even in my nose i can feel it and the sides of my head just gives me a weird dizzy out of it feeling and last nite when i took a walk i felt kinda drunk and i dont drink and my vision has changed also
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Andrea,

It mostly seems like you need to get a plain CT scan of the brain done to rule out any internal brain injury. Please get it done.

An eye examination also needs to be done.

Meanwhile, drink plenty of fluids orally.

I wish you quick recovery.

Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor